MathSciNet Relay Station
MathSciNet bibliographic data
MR760053 (85m:42027) 42C10 (33A65)
Dunkl, Charles F. The Poisson kernel for Heisenberg polynomials on the disk. Math. Z. 187 (1984), no. 4, 527–547.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement